# SDR SWIA200717837

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 1,208 hours, 655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN STARTING THE APU GET A FUEL ODOR.  PERFORMED SEVERAL APU STARTS BUT COULD NOT DUPLICATE AND NO FUEL LEAKS NOTED.  OPERATIONAL CHECKS GOOD.
